
Dekel Tsur
Senior Academic
Parameterized algorithm for 3-path vertex cover
In the 3-path vertex cover problem, the input is an undirected graph G and an integer k. The goal is to decide whether there is a set of vertices S of size at most k such that every path with 3 vertices in G contains at least one vertex of S. In this paper we give a parameterized algorithm for 3-path vertex cover whose time complexity is O⁎(1.713k). Our algorithm is faster than previous algorithms for this problem.
| Publication language | English |
| Pages | 1-8 |
| Journal | Theoretical Computer Science |
| Volume | 783 |
| Publication status | Published - 06.09.2019 |
Keywords
3-path vertex cover
Graph algorithms
Parameterized complexity
ASJC Scopus subject areas
Theoretical Computer Science
General Computer Science